# SDR DALA2019100405720

- Difficulty date: October 3, 2019
- Submitted: October 4, 2019
- Operation: Air carrier
- Aircraft: N946AT
- Make and model: Boeing 717-200
- Aircraft serial: 55009
- Aircraft time: 53,091 hours, 36,344 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Bs 715-734
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON CUSP MEMBRANE WEB RH SIDE FROM STA Y=715 TO STA Y=734 AT PAX CABIN. (CPAX) NRC 00490: CUSP MEMBRANE WEB RH SIDE FROM STA Y=715 TO STA Y=734 AT PAX CABIN WAS REPAIRED PER B717-200 SRM 53-00-55-2R-4 FIG. 206. (LP #1299273)
